Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What is the cause for low bp after taking stamlobeta

Premium Questions

Dr. Naveen Kumar Sharma MD

had slight Pneumocephalus a couple of weeks ago with no known cause and after hospitalization brain ct ... causing me great pain. Yesterday for a new annular tear found at c-7, after a week of... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr. Prasad MD

HI....i am using Stamlobeta for High BP ...How ever my BP readings are low after using them and my doctor suggested to take half a tablet each day...still the BP is loww around... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Anantharamakrishnan MD

put me on Lisinopril 5 mg. Now my BP is about 80/40. after walking on treadmill I was able to raise my BP to 149/58. should I talk to my Dr? ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr. Lilit Baghdasaryan MD

I have high blood pressure which has been under control. Also take a diurectic. Recently after ...'t have low blood pressure so stop the diurectic. But I have the same symptons. Feel fine, take a yoga ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Suresh Heijebu MD

until i take elantan then the cycle of low bp starts again for whole day . This is aweful with head ... to be ok with an acceptable bp until i take elantan. Bp then drops to... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)

Public Forum Discussions

Dr. Penchila Prasad Kandikattu MD

my husband is taking entresto and his blood pressure has dropped to 81/51. The doctor started his on it 3 days ago. He told him to take it 2 times daily. He has taken it only once daily with a water pill ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Rahul Rathee MD

checked his BP and it was 115/66. This is fairly low for him. Should we be concerned? What is a dangerous low BP number? Any info would be greatly appreciated!! Thank you!! Roberta ... View answer

Answered by : Dr. Rahul Rathee ( Internal Medicine Specialist)
Dr.  Ervina Shirka MD

Husband ahd quadruple bypass srgery in December has lost 65 pounds. Is taking bayer aspirin 1 x day .... Is having dizzy spells, bloodpressure 1 hour ago left arm 102/51 and right arm 119/54. Taking too much... View answer

Answered by : Dr. Ervina Shirka ( Cardiologist)
Dr.    Muhammad Ahmad MD

it again after she sat down for 5 minutes. this time it was 100/62 pulse 68. she is 23 and is 5 1 around 105 lbs. Should i be concerned about the low bp? ... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)
Dr. Muhammad Zahir Shah MD

what causes blood pressure to go up after it has always been very low, like 100/60, now I am 60 ... that cause it toi go that high, it usually goes down a little after im there but not... View answer

Answered by : Dr. Muhammad Zahir Shah ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Venkata Subrahmanaym Mukkavilli MD

Hi, Thanks and welcome to healthcare magic. Normal blood pressure is 120/80 mm of Hg.More than this figure is called high BP. and less than this figure is low BP. In practice we take 14o or more...

Dr. Dadapeer K MD

Hello Welcome to health care magic Low BP is because of dehydration caused by vomiting. You need to give her more of oral fluids and juices. Along with this treatment with antiemetic drugs is...

Dr.    Muhammad Sareer Khalil MD